MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 623-00-40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Tha for left hip of the patient was performed at another hospital on (b)(6) 2012.Because the hospital performed primary tha was closed, the patient took the follow-up at the reported hospital and revision surgery to replace the liner and the head was performed on (b)(6) 2024 because of fungal infection.However, symptoms of infection worsen and the re-revision surgery to remove all tha implant devices was performed on (b)(6) 2024.This record was opened for the revision surgery on (b)(6) and another pi was opened for the revision surgery on (b)(6).
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#: v40 cocr lfit head 40mm/-4; cat#: 6260-9-040; lot# mkljn3.Device name#: accolade plus tmzf hip stem #: 0; cat#: 6021-0030; lot#: 35048704.Device name#: trident psl with purefix ha 52mm; cat#: 542-11-52e; lot#: 37939501.Device name#: 6.5 cancellous bone screw 16mm; cat#: 2030-6516-1; lot#: mkplnp.Device name#: 6.5 cancellous bone screw 20mm; cat#: 2030-6520-1; lot#: mkn3nx.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIDENT 0 DEG INSERT 40MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20404188
Report Number0002249697-2024-01385
Device Sequence Number17748123
Product Code LZO
UDI-Device Identifier07613327025323
UDI-Public07613327025323
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Catalogue Number623-00-40E
Device Lot NumberMKMT0K
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian